# SDR DXTA201907020256

- Difficulty date: July 2, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 10,972 hours, 8,475 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FLIGHT LEVEL 210 OFF OF ASE I STARTED TO SMELL AN ODOR. WE HAD ENTERED PRECIPITATION AND I HAD ALSO TURNED ON THE ANT-ICE AND RADAR. SHORTLY AFTER THAT THE ODOR GOT VERY STRONG. I OPENED THE WEMAC?S TO TRY AND DETERMINE IF THAT WAS THE SOURCE. IT WAS NOT. I DETERMINED THE SMELL WAS COMING FROM BEHIND THE PANEL. THERE WERE NO ABNORMAL OR EMERGENCY ANNICATORS AND ENGINE PARAMETERS WHERE NORMAL. NO SMOKE WAS VISIBLE. THE APU WAS SHUT DOWN AND SECURED. WE DECLARED AND EMERGENCY AND DIVERTED TO RIL. AFTER LANDING AT RIL THE CREW WITH THE AIRPORT RF (ARF) CHIEF OPENED THE RIGHT SIDE AVIONICS BAY DOOR AND DETECTED A VERY STRONG ACIDIC ELECTRICAL SMELL. """"""CORRECTIVE ACTION""""" PERFORMED APU AND ENGINE RUNS FOR TROUBLESHOOTING PURPOSES. MANUALLY CONTROLLED THE COCKPIT TEMPERATURE FULL HOT. NOTED NO ABNORMAL SMELLS COMING FROM THE AIR-DUCTS. CYCLED THE GLARESHIELD COOLING FANS CIRCUIT BREAKER AND NOTED A SLIGHT SMELL OF BURNT LINT/DUST. REMOVED THE PILOTS DISPLAY PART NUMBER 7023460-05001 SERIAL NUMBER 04091315, CENTER DISPLAY PART NUMBER 7023460-05001 SERIAL NUMBER 06073507, CO-PILOTS DISPLAY PART NUMBER 7023460-05001 SERIAL NUMBER 06073378. FOUND EXCESSIVE AMOUNT OF DUST/LINT IN THE SURROUNDING AREA AS WELL AS INSIDE EACH DISPLAY INTERNAL COOLING FAN. CLEANED AS REQUIRED. VERIFIED THE INTERNAL COOLING FANS FOR EACH DISPLAY ARE OPERATIONAL. VERIFIED NO OVERHEATED/BURNT WIRING. REQUEST TO CHANGE GLARESHIELD COOLING FANS. REMOVED BOTH GLARESHIELD COOLING FANS PART NUMBER MC2483 AND INSTALLED NEW FANS PART NUMBER 9G1224A4M03 PROVIDED. OPERATIONAL CHECKS GOOD. INSTALLED ALL ORIGINAL DISPLAYS AS REQUIRED. PERFORMED SATISFACTORY OPERATIONAL CHECK. NO STRANGE ODORS/SMELLS NOTED AT THIS TIME. WORK DONE IN ACCORDANCE WITH MM 21-24-00, 31-10-01 AND WDM 21-20-01.
